CSpace
A Tobin-type estimate of censored linear models
Chen, XR; Zhu, LX
1998
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume18Issue:4Pages:361-370
AbstractThe paper presents a two-stage method for estimating the parameters in the censored linear model Y-i = max(0, alpha(o) + X-i'beta(o)), 1 less than or equal to i less than or equal to n. In the first stage the data are grouped in some groups and then some adjustments are made, the results are used in the latter stage to form a Tobin-type estimate. The asymptotic normality of the estimate is proved and some simulations are made.
Keywordcensoring linear models Tobin-type estimate
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000077537800001
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13845
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Sci & Technol China, Grad Sch, Beijing 100039, Peoples R China
2.Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, XR,Zhu, LX. A Tobin-type estimate of censored linear models[J]. ACTA MATHEMATICA SCIENTIA,1998,18(4):361-370.
APA Chen, XR,&Zhu, LX.(1998).A Tobin-type estimate of censored linear models.ACTA MATHEMATICA SCIENTIA,18(4),361-370.
MLA Chen, XR,et al."A Tobin-type estimate of censored linear models".ACTA MATHEMATICA SCIENTIA 18.4(1998):361-370.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, XR]'s Articles
[Zhu, LX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, XR]'s Articles
[Zhu, LX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, XR]'s Articles
[Zhu, LX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.